×

zbMATH — the first resource for mathematics

Polynomially and rationally convex sets. (English) Zbl 0122.08404

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahlfors, L.,Complex Analysis. McGraw-Hill, New York, 1953. · Zbl 0052.07002
[2] Baily, W.,Several Complex Variables (notes). Univ. of Chicago, 1957. · Zbl 0173.22706
[3] Behnke, H., Généralisation du theorem de Runge pour les fonctions multiformes de variables complexes,Colloques sur les fonctions de plusieurs variables, Brussels, 1953. · Zbl 0052.08603
[4] Behnke, H. &Stein, K., Entwicklung analytischer Funktionen auf Riemannschen Flächen.Math. Ann., 120 (1948), 430–461. · Zbl 0038.23502 · doi:10.1007/BF01447838
[5] Bishop, E., Boundary measures of analytic differentials.Duke Math. J., 27 (1960), 331–340. · Zbl 0094.27202 · doi:10.1215/S0012-7094-60-02731-9
[6] Bishop, E., A minimal boundary for function algebras,Pacific J. Math., 9 (1959), 629–642. · Zbl 0087.28503
[7] –, Mappings of partially analytic spaces.Amer. J. Math., 83 (1961), 209–242. · Zbl 0118.07701 · doi:10.2307/2372953
[8] –, Some global problems in theory of functions of several complex variables.Amer. J. Math., 83 (1961), 479–498. · Zbl 0118.07801 · doi:10.2307/2372890
[9] –, Analyticity in certain Banach algebras.Trans. Amer. Math. Soc. 102 (1962), 507–544. · Zbl 0112.07301
[10] Bishop, E. &de Leeuw, K., The representation of linear functionals by measures on sets of extreme points.Ann. de L’Inst. Fourier, 9 (1959), 305–331. · Zbl 0096.08103
[11] Cartan, H.,Séminaires. Paris, 1951–1952.
[12] Cartan, H., Variétés analytiques complexes et cohomologie. Colloque sur les fonctions de plusieurs variables, Brussels, 1953. · Zbl 0053.05301
[13] Eilenberg, S., Transformations continues en circonférence et la topologie du plan.Fund. Math., 26 (1936), 61–112. · Zbl 0013.42002
[14] Godement, R.,Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1956.
[15] Hausdorff, F.,Set Theory (transl.) Chelsea, New York, 1957. · Zbl 0081.04601
[16] Hoffman, K. &Singer, I. M., Maximal algebras of continuous functions.Acta Math., 103 (1960), 217–241. · Zbl 0195.13903 · doi:10.1007/BF02546357
[17] Loomis, L.,Abstract Harmonic Analysis, Van Nostrand, New York, 1953. · Zbl 0052.11701
[18] Narasimhan, R., Imbedling of holomorphically complete complex spaces.Amer. J. Math., 82 (1960), 917–934. · Zbl 0104.05402 · doi:10.2307/2372949
[19] –, The Levi problem for complex spaces.Math. Ann., 142, (1961), 355–365. · Zbl 0106.28603 · doi:10.1007/BF01451029
[20] Oka, K., Sur les fonctions analytiques de plusieurs variables, I. Domaines convexes par rapport aux fonctions rationelles.J. Sci. Hiroshima, 6 (1936), 245–255. · JFM 62.0399.01
[21] –, Sur les fonctions analytiques de plusieurs variables II. Domaines d’holomorphie.J. Sci. Hiroshima, 7 (1937), 115–130. · Zbl 0017.12204
[22] –, Sur les fonctions analytiques de plusieurs variables III. Deuxième problème de Cousin.J. Sci. Hiroshima, 9 (1939), 7–19. · Zbl 0020.24002
[23] Rossi, H., The local maximum modulus principle.Ann. of Math., 72 (1960), 1–11. · Zbl 0099.32703 · doi:10.2307/1970145
[24] –, Algebras of holomorphic functions on one-dimensional varieties.Trans. Amer. Math. Soc., 100 (1961), 439–458. · Zbl 0141.12204 · doi:10.1090/S0002-9947-1961-0131164-5
[25] Rossi, H. Analytic Spaces (notes). Princeton, 1960.
[26] Runge, C., Zur Theorie der eindeutigen analytischen Funktionen.Acta Math., 6 (1885), 229–244. · JFM 17.0379.01 · doi:10.1007/BF02400416
[27] Schark, I. J., Maximal ideals in an algebra of bounded analytic functions.Math. Mech., 10 (1961), 735–746. · Zbl 0139.30402
[28] Serre, J.-P., Quelques problèmes globeaux relatifs aux variétés de Stein.Colloque sur les fonctions de plusieurs variables, Brussels, 1953.
[29] Springer, G.,Introduction to Riemann surfaces. Addison-Wesley, Reading, Mass., 1957. · Zbl 0078.06602
[30] Stolzenberg, G., Polynomially convex sets.Bull. Amer. Math. Soc., 68 (1962), 382–387. · Zbl 0112.05501 · doi:10.1090/S0002-9904-1962-10816-7
[31] –, An example concerning rational convexity.Math. Ann., 147 (1962), 275–276. · Zbl 0107.06803 · doi:10.1007/BF01470745
[32] –,Some hulls of some sets in C n (thesis). M.I.T. Cambridge, Mass., U.S.A., 1961.
[33] Wermer, J., Polynomial approximation on an are inC 3.Ann. of Math., 62 (1955), 269–270. · Zbl 0067.05001 · doi:10.2307/1969680
[34] –, The hull of a curve inCn.Ann. of Math., 68 (1958), 550–561. · Zbl 0084.33402 · doi:10.2307/1970155
[35] –, An example concerning polynomial convexity.Math. Ann., 139 (1959), 147–150. · Zbl 0094.28302 · doi:10.1007/BF01354873
[36] –Banach Algebras and Analytic Functions. Academic Press, New York, 1961. · Zbl 0112.07203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.